# SDR 20001121SH005

- Difficulty date: October 17, 2000
- Submitted: November 21, 2000
- Operation: General aviation
- Aircraft: N23735
- Make and model: Cessna 182S
- Aircraft serial: 18280458
- System (JASC): 3340 · Exterior Lighting
- Part: Connector
- Part number: 1212010791
- Condition: Corroded
- Location: Tailcone
- Part time: 407 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT 100-HOUR INSPECTION, REMOVED TAILCONE AND FOUND IT FILLED WITH APPROXIMATELY 1.50 INCHES OF WATER.  WATER HAD CORRODED CONNECTOR FOR TAIL NAVIGATION LIGHT.  CONNECTOR WAS REPLACED AND LOWER ATTACH SCREW FOR TAILCONE WAS NOT RE-INSTALLED TO ALLOW FOR FUTURE WATER DRAIN.  TAILCONE HAD SUFFICIENT SCREWS (14) TO RETAIN IT SAFELY WITH LOWER SCREW OMITTED.  (X)
